The geometry of optimal partitions in location problems

Mallozzi, Lina ; Puerto, Justo

Tipo: Artículo
Año de Publicación: 2018
Volumen: 12
Número: 1
Páginas: 203 - 220
Fuente Nº Citas Fecha Actualización
scopus426-11-2022
wos426-11-2022
Dimensions
PlumX
Altmetric

Año: 2018

Journal Impact Factor (JIF): 1.399

CategoríaEdiciónPosiciónCuartilTercilDecil
MATHEMATICS, APPLIEDSCIE88/254Q2T2D4
OPERATIONS RESEARCH & MANAGEMENT SCIENCESCIE52/84Q3T2D7

Año: 2018

Journal Citation Indicator (JCI): 0,750

CategoríaPosiciónCuartilTercilDecilPercentil
MATHEMATICS, APPLIED157/308Q3T2D649,19
OPERATIONS RESEARCH & MANAGEMENT SCIENCE41/98Q2T2D558,67

Año:

2018

CiteScore:

2.200

CategoríaPosiciónCuartilTercilDecil
Control and Optimization40/97Q2T2D5

SJR año:

2018

Factor de Impacto:

0.779

CategoríaPosiciónCuartilTercilDecil
Control and Optimization15/86Q1T1D2
No existen datos para la revista de esta publicación.
Agencia Código de Proyecto
GNAMPA (project: Analisi Variazionale per Modelli Competitivi con Incertezza e Applicazioni)-
Spanish Ministry of Economy and CompetitivenessMTM2013-46962-C02-01; MTM2016-74983-C02-01
STAR linea 1 (project: Variational Analysis and Equilibrium Models in Physical and Social Economic Phenomena), University of Naples Federico II, Italy-
Nota: los datos sobre financiación provienen de la WOS
# Autor Afiliación
1Mallozzi, Lina Università degli Studi di Napoli Federico II (Italy)
2Puerto, JustoUniversidad de Sevilla (Spain)